Skip to Accessibility Tools Skip to Content Skip to Footer

Forums


Treatment

Skin necrosis and Aubagio?

  • By kantner185

    Hi, my doc is recommending that I start on Aubagio, but I’ve had issues with skin necrosis while on Rebiff. I see that skin issues are listed as a side effect with Aubagio too. Should I be concerned? Have others had skin necrosis or other issues with Aubagio? Thanks!

    reply
  • By Shelby Comito Keymaster

    Hi @kantner185, thanks for your question. I hope members of the community will respond to your question with personal experiences, but it’s important for us to note that medications can work differently for different people. We’re glad you’re reaching out for opinions here and we encourage you to let your doctor know about this concern if you haven’t already, to discuss your specific situation.

    Also, you may be interested in this article on treatment options as you explore your options: https://multiplesclerosis.net/living-with-ms/eeny-meeny-miney-moe/

    Additionally, the MSAA has this resource that may be helpful: https://multiplesclerosis.net/living-with-ms/how-to-search-for-the-right-ms-therapy/
    Thanks again for posting! Warmest wishes, Shelby, MultipleSclerosis.net Team Member

    reply
  • By jaxx

    Not so far…I was on several injection therapies where the skin necrosis started..I got lipotrophy from shots.
    I cannot tolerate the shots after 17yr.
    Been on Aubagio since July 2018 the only thing that has been bothersome to me is the shivering, even when not cold.
    How long have you been on Aubagio?
    Hope it gets better! Yes notify your dr. esp. if it gets worse.

    I’m wishing you the best! 😀

    I know it’s not easy going thru what we go thru..and no one sees it

    …always remember “You have MS.it doesn’t have you!!”it doesn’t define you. That are just YOU
    ..just with this silent problem

    reply